Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have nausea, headache, moody, sleepy, spotting. Had unprotected sex after periods, lutera pill taken. Pregnant?

I had my period from march 25 to the 29 and on the 29 I had unprotected sex then that followingsunday the 31 I started lutera the pill and now a week later I am having nausea and heaadaches and all I do is sleep and im super moody crying all the time aand I started spotting 2 days ago I am wondering is there a possibility that I could be pregnant? because ive taken this same pill before and I had no side effects or anything
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query. As you had sex during your period, and just 2 days after period and also you took pill. I don't think you will be pregnant, these nausea symptoms are because of Progesterone. If you miss your periods kindly do a urine pregnancy test.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor